# SDR SWAA112856

- Difficulty date: April 15, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 50,003 hours, 40,577 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 327375
- Part serial: 0777
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY.  PASSING FL 220 CABIN ALTITUDE HORN CAME ON UPON DESCENT.  UNABLE TO CONTROL OUTFLOW VALVE IN AUTO/ALTERNATE BUT CONTROLLABLE IN MANUAL.  REMOVED AND REPLACED OUTFLOW VALVE PER MM.
